Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq

Xiaoping LI  Wenping MA  Tongjiang YAN  Xubo ZHAO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A   No.5   pp.1001-1005
Publication Date: 2013/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E96.A.1001
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequences,  linear complexity,  stream ciphers,  minimal polynomial,  

Full Text: PDF(97.1KB)>>
Buy this Article




Summary: 
In this letter, we first introduce a new generalized cyclotomic sequence of order two of length pq, then we calculate its linear complexity and minimal polynomial. Our results show that this sequence possesses both high linear complexity and optimal balance on 1 s and 0 s, which may be attractive for use in stream cipher cryptosystems.